# SDR DJFA2007013

- Difficulty date: January 26, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N843CW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258543
- Aircraft time: 5,828 hours, 3,754 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Frame
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING A NOSE STEERING PROBLEM, MAINTENANCE FOUND THE LT NOSE GEAR DOOR FRAME CRACKED BEYOND THE LIMITS ACCEPTABLE IAW THE SRM.  THE CRACK WAS APPROXIMATELY .5 INCHES IN LENGTH.  MAINTENANCE PERFOMRED A REPAIR FROM ENGINEERING IAW EO 4731-187607 REV NC AS APPROVED ON 8110-3 DATE 29 JAN 2007.
